# SDR CALA2020032000641

- Difficulty date: March 13, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N2748U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64994
- Aircraft time: 6,083 hours, 533 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 756603F
- Condition: Faulty
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOMENTARY LOSS OF ALL ELECTRICAL COMPONENTS PWR CYCLED TWICE SUSPECT GCU 2, REF FIM 24-13-00-810-809, SN5170 HAS FAULT HISTOR Y. REF TROUBLESHOOTING ON LOG PAGE 4726610, REMOVED AND REPLACED RIGHT GCU PER AMM 24-22-02-401. RAN #2 ENGINE ISOLATED AND POWERING BOTH BUSES UNDER VARIOUS LOADS. NO DEFECTS NOTED. VOLTS AND FREQS NORMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1336301  SN OFF 5170 UNIT, GENERATOR  OFF 23-2422-9-0001 5170 ON 23-2422-9-0001 4835
